# SDR FDEA201104251630

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: A5241015300101
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL DOOR IS CRACKED AND CORRODED.  REPLACEMENT CARRIED OUT IAW AMM 52-42-11, PB401.  DOOR OPERATION AND CLOSURE AS EXPECTED.
